# SDR CALA9701743

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 CRACK IN AFT TANG AT FORWARD VENT BOX STRINGER WHERE IT MOUNTS TO TOP OF LT WING RIB, WS 686.50, TANK CUTOUT NR 7218.  THE FASTENERS WERE REMOVED.  CUTOUT ACCESS HOLE TO ACCESS REPAIR IAW EA 5762-01050.  REPAIR ANGLE AND SHIMS WERE FABRICATED AND INSTALLED IAW EA 5762-01050 AND SRM 51-10-6.
